# SDR IPXA2020090259787

- Difficulty date: August 31, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N392UP
- Make and model: Boeing 767304
- Aircraft serial: 28041
- Aircraft time: 87,727 hours, 18,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Door Light
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A WHILE CLIMBING THROUGH 16000FT EMERGENCY DOORS LIGHT ON OVERHEAD PANEL BEGAN TO FLASH AGAIN.  EMERGENCY DOOR LIGHT DIODE CARD IAW AMM 33-16-02-201 REL 130.03 REPLACED, FOUND SATISFACTORY.
